# SDR UIEA2023021700135

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 93,502 hours, 19,909 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, EXTERNAL SKIN WITH LIGHTNING STRIKE BETWEEN STA 172.5 AT 3.700" ABOVE STG 21RH( LOWER FUSELAGE, EXTERNAL SKIN  BETWEEN STA 172.5 AT 3.700" ABOVE STG 21RH, LIGHTNING STRIKE WAS REPAIRED IAW SRM 53-00-01-2R-8 REPAIR 8 SECTION II REV. 121 15/DEC/22 )
